# SDR C77A2019050800001

- Difficulty date: May 8, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 31,132 hours, 18,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17065422003
- Condition: Corroded
- Location: Fuselage
- Part time: 31,132 hours, 18,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CORROSION WAS FOUND ON FRAME 80 (P/N 170-65422-003) AT S-28R.  THE CORROSION WAS BLENDED OUT WITH A MAXIMUM DEPTH OF .066" FROM A NOMINAL THICKNESS OF .118" WHICH IS OUT OF LIMITS.  THE CORRODED FRAME WAS REMOVED AND REPLACED WITH A NEW FRAME PER EO E175-53MR-417.
